# SDR FDEA202503210468

- Difficulty date: March 21, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 93,403 hours, 19,559 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Repair
- Condition: Not Entered
- Location: Zone 600
- Component: Skin
- Component part number: ARB2887504
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AGING AIRCRAFT - EXISTING REPAIR AT RH WING FIXED LEADING EDGE SKIN FUEL ACCESS PANEL   FORWARD INBOARD CORNER STATION XOS 610.844.  EXISTING REPAIR DOUBLER REMOVED AND REPAIR CARRIED OUT AS PER   MD-11 SRM 57-40-01-2R REPAIR 18 FIGURE 201 SHEET 2. EO # 1-5100-7-5001B7 PART 1 TITLE:   STRUCTURES-REPAIR CATALOG-MD-11-REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14   CFR 121.707 ACCOMPLISHED. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100. REQUIRES INITIAL   INSPECTION AT NEXT C CHECK NOT EXCEEDING 24 MONTHS AND REPETITIVE INSPECTION AT   EVERY C CHECK NOT EXCEEDING 24 MONTHS BY VISUAL METHOD PER MD-11 SRM 57-40-01-2R   TABLE 204 REPAIR 18 FIGURE 201.
